# SDR 01FDEA00503

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 425-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 371 DUR ROUTINE INSP FUSELAGE SKIN FND CORRODED FROM BS 425-440 BETWEEN STR 3L AND 4L.  R&R & FAB SKIN PER IAW BAC 727 SRM 53-30-3.
